MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1 S, H3-2 CE; IMAGE1, HEAD

KARL STORZ IMAGING IMAGE1 S, H3-2 CE; IMAGE1, HEAD
Model Number TH100
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.This report is due to similar complaint assessment.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the image cut out during case no patient injury.Procedure was completed using a back-up camera.The surgery was delayed approximently 5 to 6 minutes.Additional patient information is not available.
 
Additional Manufacturer Narrative
Complaint verified - no loss of image was detected over multiple days of testing, but internal moisture was observed: internal moisture will reduce image quality.Multiple overnight burn-in sessions were performed without complete loss of image being detected.With an image displayed, the cable was heavily manipulated, and the housing was exposed to significant mechanical shock, yet no image loss was induced.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
IMAGE1 S, H3-2 CE
Common Device Name
IMAGE1, HEAD
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245-5017
4242188738
MDR Report Key16158999
Report Number2027009-2023-00014
Device Sequence Number17882267
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public4048551333136
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown